# SDR RAIA00507011

- Difficulty date: July 16, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 16,339 hours, 14,920 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31590
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 5519 - STL - TOWER REPORTED TIRE RECAP DEPARTED NR 2 TIRE DURING TAKEOFF.  RETURNED TO STL.  MAINTENANCE REMOVED AND REPLACED NR 2 MAIN WHEEL AND TIRE.
